# SDR QXEA2018091300331

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 39,924 hours, 41,672 cycles
- System (JASC): 2310 · HF Communications System
- Part: Cdu
- Part number: CDU3933AG05
- Part serial: 626
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 8,278 hours, 8,936 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED LOST COMMS ON APPROACH. HAD A CONTINUOUS CLICKING NOISE THAT INTERFERED WITH ATC AND A CONTINUOUS TRANSMIT "TX" ON THE NUMBER 1 RADIO. HAD NO COMM AT ALL AT LANDING. TURNED BOTH ARCDUS OFF AT ONE POINT AND STILL HAD THE CLICKING NOISE. POWERED DOWN PLANE PER ATC REQUEST DUE TO INTERFERENCE. REMOVED FROM SERVICE. REPLACED NR 1 ARCDU IAW AMM T/C 6238101. PERFORMED LLM RTS TEST IAW MTC 6238101 AIRCRAFT REMAINS CAT 111 QUALIFIED COCKPIT PLACARD REMAINS CAT 3. RETURNED TO SERVICE.
